Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 90, Number 329

Higher-order linearly implicit full discretization of the Landau–Lifshitz–Gilbert equation
Georgios Akrivis, Michael Feischl, Balázs Kovács and Christian Lubich.
Math. Comp. 90 (2021), 995-1038
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4232216
Low Mach number limit of some staggered schemes for compressible barotropic flows
R. Herbin, J.-C. Latché and K. Saleh.
Math. Comp. 90 (2021), 1039-1087
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232217
Semi-explicit discretization schemes for weakly coupled elliptic-parabolic problems
R. Altmann, R. Maier and B. Unger.
Math. Comp. 90 (2021), 1089-1118
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232218
Convergence of the kinetic hydrostatic reconstruction scheme for the Saint Venant system with topography
François Bouchut and Xavier Lhébrard.
Math. Comp. 90 (2021), 1119-1153
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4232219
Conservativity and weak consistency of a class of staggered finite volume methods for the Euler equations
R. Herbin, J.-C. Latché, S. Minjeaud and N. Therme.
Math. Comp. 90 (2021), 1155-1177
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4232220
New superconvergent structures developed from the finite volume element method in 1D
Xiang Wang, Junliang Lv and Yonghai Li.
Math. Comp. 90 (2021), 1179-1205
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4232221
Analysis of adaptive BDF2 scheme for diffusion equations
Hong-lin Liao and Zhimin Zhang.
Math. Comp. 90 (2021), 1207-1226
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4232222
Approximate first-order primal-dual algorithms for saddle point problems
Fan Jiang, Xingju Cai, Zhongming Wu and Deren Han.
Math. Comp. 90 (2021), 1227-1262
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4232223
Approximation properties of sum-up rounding in the presence of vanishing constraints
Paul Manns, Christian Kirches and Felix Lenders.
Math. Comp. 90 (2021), 1263-1296
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232224
A unified framework of SAGE and SONC polynomials and its duality theory
Lukas Katthän, Helen Naumann and Thorsten Theobald.
Math. Comp. 90 (2021), 1297-1322
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4232225
Bounds for spherical codes: The Levenshtein framework lifted
P. G. Boyvalenkov, P. D. Dragnev, D. P. Hardin, E. B. Saff and M. M. Stoyanova.
Math. Comp. 90 (2021), 1323-1356
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4232226
Uniform convergent expansions of integral transforms
José L. López, Pablo Palacios and Pedro J. Pagola.
Math. Comp. 90 (2021), 1357-1380
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4232227
On quasi-Monte Carlo methods in weighted ANOVA spaces
P. Kritzer, F. Pillichshammer and G. W. Wasilkowski.
Math. Comp. 90 (2021), 1381-1406
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4232228
Numerical Schubert calculus via the Littlewood-Richardson homotopy algorithm
Anton Leykin, Abraham Martín del Campo, Frank Sottile, Ravi Vakil and Jan Verschelde.
Math. Comp. 90 (2021), 1407-1433
Abstract, references and article information
Full-text PDF
MathSciNet review: 4232229
Littlewood polynomials, spectral-null codes, and equipowerful partitions
Joe Buhler, Shahar Golan, Rob Pratt and Stan Wagon.
Math. Comp. 90 (2021), 1435-1453
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4232230
Counting zeros of Dirichlet $L$-functions
Michael A. Bennett, Greg Martin, Kevin O’Bryant and Andrew Rechnitzer.
Math. Comp. 90 (2021), 1455-1482
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
MathSciNet review: 4232231
Imaginary multiquadratic number fields with class group of exponent $3$ and $5$
Jürgen Klüners and Toru Komatsu.
Math. Comp. 90 (2021), 1483-1497
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4232232